Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 71, NWS Northern Indiana

August 9, 2018Elkhart County, Kosciusko County, Noble County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 9, 2018, 9:13 PM EDT for Elkhart County, Kosciusko County, Noble County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2018, 9:13 PM EDT (01:13 UTC)
Expired
Aug 9, 2018, 10:00 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Elkhart County, IN, Kosciusko County, IN, Noble County, IN

The radar

The Northern Indiana radar (KIWX), 8 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 9:17 PM EDTTSTM WND GST 49Milford, INPERSONAL WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS53 KIWX 100113
SVRIWX
INC039-085-113-100200-
/O.NEW.KIWX.SV.W.0071.180810T0113Z-180810T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
913 PM EDT THU AUG 9 2018

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Southeastern Elkhart County in north central Indiana...
  West central Noble County in northeastern Indiana...
  Northeastern Kosciusko County in north central Indiana...

* Until 1000 PM EDT.

* At 913 PM EDT, severe thunderstorms were located along a line
  extending from near New Paris to near Milford to near Nappanee,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Nappanee, Ligonier, Syracuse, Milford, North Webster, Cromwell,
  Lake Wawasee, Gravelton, Dewart Lake, Hastings and Oakwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4146 8562 4145 8557 4132 8565 4139 8599
      4150 8595
TIME...MOT...LOC 0113Z 282DEG 17KT 4148 8588 4143 8589 4138 8594 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
2 follow-up statements
080 
WWUS53 KIWX 100125
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
925 PM EDT THU AUG 9 2018

INC039-085-113-100200-
/O.CON.KIWX.SV.W.0071.000000T0000Z-180810T0200Z/
Elkhart IN-Noble IN-Kosciusko IN-
925 PM EDT THU AUG 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN ELKHART...WEST CENTRAL NOBLE AND NORTHEASTERN
KOSCIUSKO COUNTIES...

At 924 PM EDT, severe thunderstorms were located along a line
extending from near New Paris to near Milford to 6 miles southwest of
Syracuse, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ligonier, Syracuse, Milford, North Webster, Cromwell, Lake Wawasee,
Dewart Lake and Oakwood Park.

A mesonet station in Milford, Indiana recorded a 49 mph gust with 
these thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4146 8562 4145 8557 4132 8565 4137 8590
      4149 8585
TIME...MOT...LOC 0124Z 281DEG 20KT 4147 8579 4142 8580 4137 8585 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
340 
WWUS53 KIWX 100154
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
954 PM EDT THU AUG 9 2018

INC039-085-113-100202-
/O.EXP.KIWX.SV.W.0071.000000T0000Z-180810T0200Z/
Elkhart IN-Noble IN-Kosciusko IN-
954 PM EDT THU AUG 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELKHART...WEST
CENTRAL NOBLE AND NORTHEASTERN KOSCIUSKO COUNTIES WILL EXPIRE AT 1000
PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. A severe thunderstorm warning remains in 
effect until 1015 PM EDT for east central Kosciusko County.

LAT...LON 4146 8562 4145 8557 4132 8565 4137 8590
      4149 8585
TIME...MOT...LOC 0152Z 282DEG 17KT 4144 8562 4139 8563 4134 8568 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:49 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 9, 7:49 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
749 PM EDT Thu Aug 9 2018

.SYNOPSIS...
Issued at 339 PM EDT Thu Aug 9 2018

Thunderstorms can dot the area this evening, gradually weakening
overnight. A soaking rainfall is the main hazard, through a
locally damaging wind gust cannot be ruled out. The chance for
showers and thunderstorms continue into Friday. Temperatures
tonight will fall into the mid 60s; high temperatures on Friday in
the low to mid 80s.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 339 PM EDT Thu Aug 9 2018

Thunderstorms have begun to develop ahead of a cold front located
from south-central Wisconsin through northern Michigan. Earlier
this morning, a thunderstorm drifted along the southeast shores of
Lake Michigan. This feature decayed upon moving further inland
and its remnant outflow boundary is believed to be located along
the greater U.S. 30 corridor. This can be the focus for a few
storms this evening as well. Given our temperatures in the 80s and
dew points in the 70s, our surface environment is unstable. CAPE
values are 1500-2000 j/kg. However, wind shear is lacking and so
is upper-level flow. All told, the severe threat remains low.

Any storms this evening are expected to continue to move south and
east into the heart of our county warning area overnight,
weakening with the loss of daytime heating. By early Friday
morning, this front stalls south of U.S. 30 and invites some
uncertainty into the Friday forecast. The uncertainty is in
regards to shower/t-storm activity prior to noon. The front will
be the source of lift, PWATs and dew points will be favorable, but
the missing piece prior to noon is instability. So, I will offer
slight chance POPs in the morning, increasing to chance in the
afternoon.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 339 PM EDT Thu Aug 9 2018

Overnight Friday, in response to an upper-level trough digging in
from the Hudson Bay, the aformentioned cold front finally
propagates south and eastward. As this front exits, rain chances
will diminish for a brief time. The exception to this may be
northwest Ohio where the surface low is may be located. This may
keep some slight chance POPs in play. As we head into the weekend,
the upper-level trough becomes cut off from the mean flow aloft.
As such, we will be stuck with an upper-level low swirling over
the eastern Great Lakes. As the previous AFD author indicated,
there is some uncertainty as to how widespread shower/t-storm
chances are this weekend. The upper-level low bodes well in the
forcing department, but 12Z GFS PWATs indicate a negative PWAT
anomaly over our area this weekend. Our position on the northwest
side of the low will limit our moisture stream. Thunder will
likely be limited. Bottom line for the weekend: there is a small
chance for showers, but the weekend does not look to be a wash-
out.

Monday night and into Tuesday, the upper-level low finally gets
kicked out of the eastern Great Lakes as a potent trough sweeps
across Ontario. As such, Tuesday looks to be our transition day
between storm systems. By Wednesday, a second trough lifts out of
the Central Plains and can bring wet weather back to the forecast
as early as Wednesday morning. Depending on how this feature
phases (or fails to phase) with the Ontario trough, we could see a
soaking rain event perhaps lingering into Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 730 PM EDT Thu Aug 9 2018

Storms will continue to develop along frontal boundary this
evening as a weak upstream short wave approaches from Wisconsin.
Track of this vort and proximity to more defined instability axis
should give KSBN best chances of thunder this evening, generally
in the 00Z-03Z timeframe. Storms may survive into KFWA late this
evening, but confidence remains too low for anything more than
VCTS at KFWA. Slow passage of upstream sheared vort max will keep
upper forcing in place with some elevated instability. While
cannot discount showers and storms affected terminals overnight,
coverage is expected to be too low for inclusion. Front should
hang up in KFWA vicinity early Friday morning, with generally weak
north-northeast winds at terminals on Friday. Additional storms
possible Friday afternoon, although better focus may stay south of
terminals and will keep TAFS dry for Friday at this time.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 9, 2:57 PM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
257 PM EDT Thu Aug 9 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-101900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
257 PM EDT Thu Aug 9 2018 /157 PM CDT Thu Aug 9 2018/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms late this afternoon and evening.
A few isolated strong to severe storms with damaging winds may be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance for thunderstorms Friday afternoon. Severe weather
is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-101900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
257 PM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible late this afternoon and may produce gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Aug 9, 8:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
859 PM EDT THU AUG 9 2018

INZ005-012-014>016-100130-
Kosciusko-Marshall-Fulton-Elkhart-Starke-
859 PM EDT THU AUG 9 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ELKHART...
NORTHERN FULTON...KOSCIUSKO...SOUTHEASTERN STARKE AND MARSHALL
COUNTIES...

At 859 PM EDT/759 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from Wakarusa to near Bourbon to near
Culver. Movement was southeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Warsaw, Plymouth, Nappanee, Rochester, Winona Lake, Bremen, Syracuse,
Bourbon, Argos, Milford, Culver, Akron, North Webster, Pierceton,
Mentone, Locke, Walnut, Tippecanoe, Oak Grove and Etna Green.

Seek shelter until these storms pass.

&&

LAT...LON 4148 8610 4148 8606 4150 8606 4151 8603
      4140 8566 4113 8574 4098 8621 4115 8647
      4117 8647 4117 8650 4126 8664
TIME...MOT...LOC 0059Z 309DEG 27KT 4151 8601 4134 8609 4121 8646

MARSILI
Special weather statement, Aug 9, 9:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
907 PM EDT THU AUG 9 2018

INZ017-018-025>027-OHZ015-024-100145-
Whitley-Huntington-Adams-Allen-Wells-Van Wert-Paulding-
907 PM EDT THU AUG 9 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...SOUTHEASTERN
WHITLEY...NORTHEASTERN HUNTINGTON...NORTHEASTERN WELLS...NORTHERN
ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES...

At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Payne to near Fort Wayne to 10 miles
southeast of Columbia City. Movement was southeast at 25 mph.

Locations impacted include...
Fort Wayne, New Haven, Van Wert, Decatur, Ossian, Woodburn,
Monroeville, Payne, Markle, Convoy, Aboite, Middletown, Roanoke,
Middlebury, Preble, Zanesville, Dixon, Uniondale, Yoder and Edgerton
In Allen County.

This includes the following highways...
 Interstate 469 between mile markers 0 and 25.
 Interstate 69 in Indiana between mile markers 286 and 309.

&&

LAT...LON 4082 8536 4113 8544 4112 8513 4118 8477
      4089 8455 4081 8489
TIME...MOT...LOC 0106Z 326DEG 22KT 4108 8475 4101 8509 4103 8537

MARSILI
Special weather statement, Aug 9, 9:09 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
909 PM EDT THU AUG 9 2018

INZ008-016-017-100145-
Noble-Whitley-Kosciusko-
909 PM EDT THU AUG 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOBLE...
NORTHWESTERN WHITLEY AND NORTHEASTERN KOSCIUSKO COUNTIES...

At 909 PM EDT, a strong thunderstorm was located over North Webster,
or 7 miles southeast of Syracuse, moving southeast at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Webster, Etna, Ridinger Lake, Lorane, Merriam, Wilmot, Big
Lake, Goose Lake, Knapp Lake, Loon Lake, Ormas, Wolflake and Bear
Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4130 8539 4117 8559 4136 8576 4142 8567
TIME...MOT...LOC 0109Z 313DEG 14KT 4135 8565

CR
Special weather statement, Aug 9, 9:09 PM EDT, 4 minutes before
Special Weather Statement...CORRECTED
National Weather Service Northern Indiana
909 PM EDT THU AUG 9 2018

INZ017-018-025>027-OHZ015-024-100145-
Whitley-Huntington-Adams-Allen-Wells-Van Wert-Paulding-
909 PM EDT THU AUG 9 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...SOUTHEASTERN
WHITLEY...NORTHEASTERN HUNTINGTON...NORTHEASTERN WELLS...NORTHERN
ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES...

At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Payne to near Fort Wayne to 10 miles
southeast of Columbia City. Movement was southeast at 25 mph.

Wind gusts to 40 mph and pea sized hail are possible with these
thunderstorms.

Locations impacted include...
Fort Wayne, New Haven, Van Wert, Decatur, Ossian, Woodburn,
Monroeville, Payne, Markle, Convoy, Aboite, Middletown, Roanoke,
Middlebury, Preble, Zanesville, Dixon, Uniondale, Yoder and Edgerton
In Allen County.

This includes the following highways...
 Interstate 469 between mile markers 0 and 25.
 Interstate 69 in Indiana between mile markers 286 and 309.

Torrential rain is also occurring with these storms. Seek shelter
until these storms pass.

&&

LAT...LON 4082 8536 4113 8544 4112 8513 4118 8477
      4089 8455 4081 8489
TIME...MOT...LOC 0106Z 326DEG 22KT 4108 8475 4101 8509 4103 8537

MARSILI
Local storm report, Aug 9, 9:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 PM EDT THU AUG 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     VANDALIA                41.92N 85.92W
08/09/2018                   CASS               MI   BROADCAST MEDIA

            SEVERAL REPORTS OF TREES, LIMBS, AND
            BRANCHES DOWNED AROUND THE AREA NEAR
            CASSOPOLIS AND VANDALIA. NO INFORMATION ON
            SIZE/HEALTH OF TREES.

0651 PM     TSTM WND DMG     1 N MISHAWAKA           41.69N 86.17W
08/09/2018                   ST. JOSEPH         IN   LAW ENFORCEMENT

            MISHAWAKA PD POSTED ON TWITTER THAT THERE
            WAS A LARGE TREE DOWN BLOCKING FILBERT ROAD
            BETWEEN DAY RD. AND MCKINLEY HWY.

0717 PM     TSTM WND DMG     ELKHART                 41.68N 85.97W
08/09/2018                   ELKHART            IN   TRAINED SPOTTER

            SOME BRANCHES DOWNED AND MINOR FLOODING
            OBSERVED. BRANCHES ABOUT 2 INCHES IN
            DIAMETER.

0717 PM     TSTM WND DMG     JIMTOWN                 41.64N 86.02W
08/09/2018                   ELKHART            IN   PUBLIC

            TREE DOWN BLOCKING ROAD ON CR 24 AND CR 3.

0734 PM     TSTM WND DMG     GOSHEN                  41.58N 85.84W
08/09/2018                   ELKHART            IN   BROADCAST MEDIA

            REPORTS OF TREES/LIMBS DOWNED IN GOSHEN. NO
            SPECIFICS ON TREE HEALTH/SIZE/LOCATION.

&&
Local storm report, Aug 9, 9:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT THU AUG 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     2 WNW MICHIGAN CITY     41.73N 86.91W
08/09/2018  M45 MPH          LA PORTE           IN   C-MAN STATION

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:05 PM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph, Starke25 min
Aug 9, 8:07 PM EDTAreal Flood AdvisoryIWXDeKalb, Elkhart, LaGrange, Noble, Steuben3 hr
Aug 9, 8:14 PM EDTSpecial Weather StatementIWXNoble46 min
Aug 9, 8:26 PM EDTSpecial Weather StatementIWXKosciusko34 min
Aug 9, 8:28 PM EDTSpecial Weather StatementIWXAllen, DeKalb47 min
Aug 9, 8:30 PM EDTSpecial Weather StatementIWXWhitley45 min
Aug 9, 8:35 PM EDTSpecial Weather StatementIWXMarshall, Saint Joseph25 min
Aug 9, 8:41 PM EDTSpecial Weather StatementIWXElkhart34 min
Aug 9, 8:54 PM EDTSevere Thunderstorm WarningIWXElkhart36 min
Aug 9, 8:59 PM EDTSpecial Weather StatementIWXFulton, Kosciusko, Marshall31 min
Aug 9, 9:07 PM EDTSpecial Weather StatementIWXAllen38 min
Aug 9, 9:09 PM EDTSpecial Weather StatementIWXNoble36 min
Aug 9, 9:37 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley38 min
Aug 9, 9:59 PM EDTAreal Flood AdvisoryIWXAllen, DeKalb, Elkhart, Kosciusko, Noble3 hr
Aug 9, 10:07 PM EDTSpecial Weather StatementIWXHuntington, Whitley23 min
Aug 9, 10:27 PM EDTSpecial Weather StatementIWXWhitley3 min
Aug 9, 10:28 PM EDTSpecial Weather StatementIWXMarshall47 min
Aug 9, 11:12 PM EDTSpecial Weather StatementIWXMarshall33 min
Aug 10, 4:14 PM EDTSpecial Weather StatementIWXFulton31 min
Aug 10, 4:39 PM EDTSpecial Weather StatementIWXFulton36 min
Aug 10, 5:47 PM EDTSpecial Weather StatementIWXWabash28 min
Aug 10, 6:43 PM EDTSpecial Weather StatementIWXWhitley47 min
Aug 10, 7:18 PM EDTSpecial Weather StatementIWXAllen42 min
Aug 10, 7:59 PM EDTSpecial Weather StatementIWXCass, Miami46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.